I am a 40yr old female. I exercise regularly, at least 4 times a week. Yesterday while at the gym I experienced some tingling in my left cheek. I did twenty minutes on the arc and then proceeded to the treadmill. WHile on the treadmill I walked for 6 minuted and then jogged for 4 minuted, walked for three and then statred jogging. After jogging about two minutes I noticed thta my left cheek felt tingling. I touched it to make sure, I could still feel my touch, I made a few faces at myself in the mirror, everything seemed to work fine. I stopped jogging and reduced to a walk and continued walking for another 10 mins. The tingling lasted about 1 min. As soon as I reduced my speed and began to cool down it was gone. Is this something to worry about? I have recently statred taking Effexor XL for flushing and anxiety, 35ml once a day. I have been on this for about 1 1/2 weeks. Could that have been a side effect? Today the left cheek just feels a bit more noticeable than the other but no tingling. Could it be sinuses? Should I be alarmed or just this be from overexerion? ( I don't usually jog ) thanks
I am a 52 year old female - hypothyroid. My #'s were really off and at that time I was experiencing tingling in the left side of my face. I have no idea why, but it had to have something to do with the fact that my TSH # was way off the chart. Since I have been put on new medication it has ceased all together. Do you have any signs of being hypothyroid? Just a thought.
There are so many symptoms of being hypothyroid, it really does affect your mind and entire body. Unusual weight gain (midsection); brain fog (can't remember the names of things like a "fan"; problems sleeping; loss of eyebrows; complete exhaustion (I mean being bone tired); constipation; swollen face; joint pain; cold hands and feet/intolerance to cold; loss of hair; depression; no sex drive, just to name what comes to mind. Your doctor should do a complete thyroid panel, which would include Free T3 and free T4.... among others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.